# SDR A6WA201240745

- Difficulty date: July 29, 2012
- Submitted: August 17, 2012
- Operation: Air carrier
- Aircraft: N447AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7812
- Aircraft time: 21,527 hours, 20,971 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FLOOR SUPPORT STRUCTURE FS 621 & LBL 31 AT NUTPLATE HOLE BLENDED CORROSION ON FLOOR STRUCTURE.   FOUND TO BE WITHIN LIMITS IAW REO 601R-53-61-4600.
